# SDR IXXA20220509201

- Difficulty date: March 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114220610
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE STA 522 ANGLE CRACKED. FAS WO N431AZ-01-01 NON ROUTINE 00280
